# SDR SWIA2021083160629

- Difficulty date: August 16, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N187SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000627
- Aircraft time: 13,205 hours, 7,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 17-19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SEAT TRACK BEAM CORRODED BETWEEN FR.17-18 AS MARKED.     (C-CHECK RO 8/29/2021)    REMOVED AND REPLACED CORRODED  R/H SEAT TRACK BEAM REF SRM 51-40-08.SEE CONTINUATION CARD  FOR WORK PERFORMED. R/H SEAT TRACK BEAM WAS REPLACED WITH FACTORY PART NO CHANGE TO ORIGINAL WEIGHT AND BALANCE.
